# SDR SWAA2017102017236

- Difficulty date: October 18, 2017
- Submitted: October 20, 2017
- Operation: Air carrier
- Aircraft: N736SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27868
- Aircraft time: 64,507 hours, 37,770 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator
- Part number: 1074847
- Part serial: 193C
- Condition: Faulty
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, AT FL 320 LT PACK TRIP FOLLOWED BY RAPID DECOMPRESSION.  R&R NR 2 ENGINE HIGH STAGE REGULATOR PER AMM.
